# SDR 0104309751

- Difficulty date: June 21, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 75,115 hours, 67,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Inspection in CMH a crack was found in the -45 former. The crack extended from the O/B most fastener hole. Repaired per EA 97-181291.
